# SDR CALA2024121603087

- Difficulty date: November 29, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 91,451 hours, 12,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T346117
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND OLD SCRIBE LINE ON FUSELAGE SKIN RH SIDE AT STA 1165 TO 1175 BETWEEN STR19 TO STR20 AS PER SRM 53-00-00-0G-0. PERFORMED REWORK AS PER ECRA 5330-07323. ON IS AN INTERIM SOLUTION WITH INSPECTION REQUIREMENTS. ACCOMPLI EC/RA 5360-01910 ON OR BEFORE THE AC REACHES 30,000 TOTALFC FO 5,000 TOTAL FC FOR THE REMAINING SCRIBES OUTSIDE THE REPAIR. INSPECTIONS REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF R THE REINFORCING REPAIR AND ON OR BEFORE THE AIRCRAFT REACHES 7 SCRIBE LINES IN THE RH FUSELAGE SKIN BTW STA 1065 AND STA 1153 A ND BTW S-19R AND S-20R WERE INSPECTED/REPAIRED AT GIG. DISPOSITI ACCOMPLISHED THE APPROVAL FOR QC. REF EC 5360-01910,  ACCOMPLISH INSPECTIONS REQUIREMENTS PER PART TOMC-APPROVAL FROM SC1ELBYC COMMENT 2 OF  EC/RA 5360-01910 ON OR BEFORE THE AIRCRAFT REACHES 30,000 TOTALFLIGHT CYCLES FOR THE REINFORCING REPAIR AND ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL FLIGHT CYCLES FOR THE REMAINING SCRIBES OUTSIDE THE REINFORCING REPAIR".
